advertisement
Question
Posted by: What | 2010/11/23

Malanil

I’ ve been struggeling with a really bad horrible sweet smelling discharge that was yellow and brown, sometimes there was a watery discharge as well. I’ ve been treated for candida by my gp and gynecologist for years with no relief. After taking malaria medication malanil, my period got really bad for two months with extremely big clotting and lasted about two weeks. After that the discharge was completely gone for the first time in years, no discharge no smell. It’ s starting to come a little back but nothing like before. My question what could possibly be causing the discharge if Malanil managed to make it better. ( My doctor has run tests like diabetes and others etc don’ t have it)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo What
Malanil is a medication used for parasite infections, so it may be that your vaginal discharge may have had something to do with a parasite (have they sent smears to the lab recently?) It has an effect on your liver, so may cause menstruation changes if you are using the contraceptive pill.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/11/24

Hallo What
Malanil is a medication used for parasite infections, so it may be that your vaginal discharge may have had something to do with a parasite (have they sent smears to the lab recently?) It has an effect on your liver, so may cause menstruation changes if you are using the contraceptive pill.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement